# SDR CAL960540

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door L-1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION AT L-1 DOOR SILL L-ANGLE.  FABRICATED REPAIR ANGLE, CUT OUT CORRODED AREA HEAT TREATED MATERIAL, DRILLED AND COUNTER SUNK HOLES, ALODINED AND PRIMED, INSTALLED DOUBLER PER SRM 51-40-3 AND INSTALLED FILLER 51-40-3.  (M)
